Journal of Experimental and Theoretical Physics
HOME | SEARCH | AUTHORS | HELP      
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status
Contacts


Search publications of "D.E. Burlankov"
Found 5 record(s)
1. The Quantization of the General Theory of Relativity by Means of Integrals in Curved Functional Space
D.E. Burlankov
JETP, 1967, Vol. 24, No. 3, p. 561
PDF (977.5K)

2. "Instantons" of higher order
3. The self-screening of classical Yang-Mills fields
4. Exact solutions for moving matter in general relativity
D.E. Burlankov
JETP, 1987, Vol. 66, No. 6, p. 1095
PDF (231.7K)

5. Quantum dynamics of an isotropic cosmological model
Title
Author
 from   till 
 Search in russian archive
 Search in english archiveŇ
 
Report problems